# SDR R61A2019082218860

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 30,873 hours, 23,952 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ERRATIC FUEL INDICATION ON TANK 2, FUEL IMBALANCE MESSAGE FIRST INDICATION, YELOOW DASHED LINES ON TANK 2 QUANTITY. DIVERTED . RH WING FUEL TANK UNIT HARNESS WAS REMOVED AND REPLACED, OPS CHECK GOOD IAW AMM 28-41-05.
